| Model Number |
406136 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
During a transcatheter aortic valve implantation (tavi) procedure, a blood leak was noted at the hemostasis valve after removal of the dilator.The device was not replaced, more blood was noted than if the valve functioned properly.There were no consequences to the patient,.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported leak remains unknown.Corrected information: g1: additional information revealed the initial mdr for this event was reported under the incorrect mfr report # and manufacturing site.Corrected manufacturing site information has been provided in g1.The correct mfr number is 3005334138.